# SDR DALA2014081704637

- Difficulty date: August 15, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER SKIN LOWER SIDE OF FWD LAVATORY SERVICE PANEL.   SKIN REPAIRED IAW ETI-88-14-131 REV 5 AND ER/A 526976-14 REV. ORIG.
